# SDR DALA2022090205907

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 55,473 hours, 24,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 FOUND EMER ESCAPE PATH LIGHT INOP AT SEAT ROW 5DC. CORRECTIVE ACTION: TROUBLESHOOT EMER LIGHTS IAW B757 WDM 33-51. FOUND SHORT ON WIRE HARNESS. REMOVED AND REPLACED EMER ESCAPE PATH LIGHT IAW B757 AMM 33-51. OPS CK OK. (9119790)
